# SDR M7KA20110423#4797

- Difficulty date: April 20, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N68MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4797
- Aircraft time: 1,507 hours, 3,133 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A23423820
- Condition: Damaged
- Location: Tailboom
- Part time: 1,507 hours, 3,133 cycles
- Component: Tailboom
- Component part number: 350A2300600151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM CONE SKIN CRACK WAS DISCOVERED DURING ROUTINE PERIODIC INSPECTION IN THE LOWER AFT RT CORNER OF THE CUTOUT FOR THE HORIZ STAB.  THE CRACK WAS CONSEALED UNDERNEATH THE TAIL CONE SKIN DOUBLER AND WAS OBSERVED BY VIEWING FROM THE LT SIDE OF THE HORIZONTAL STABILIZER CUTOUT ACROSS THE TAILBOOM CONE INTERIOR WITH THE STABILIZER REMOVED.  THIS PROBLEM IS KNOWN TO THE ACFT MFG WHO HAS PROVIDED AN APPROVED REPAIR SCHEME THAT IMPROVES ON THE TAIL CONE DOUBLER OVERLAP IN THIS AREA WITH STOP DRILLING OF THE CRACK.  A MAJOR REPAIR 337 IS SUBMITTED FOR THIS REPAIR WHEN COMPLETED.
